# SDR IXXA20250810041

- Difficulty date: August 10, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 112,551 hours, 21,059 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893501
- Part serial: NSN
- Condition: Out Of Limits
- Location: Zone 800
- Part time: 112,551 hours, 21,059 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD EMERGENCY DOOR EICAS AND RIGHT EMERGENCY DOOR LIGHT ILLUMINATED IN CRUISE. INDICATION WHEN AWAY LATER IN FLIGHT.  SYSTEM TRANSFERRED TO DEFERRAL MAINTENANCE ITEM 65130 CATEGORY C. CORRECTIVE ACTION DUE ON 20 AUGUST 2025. REMOVED AND REPLACED S193 OVERWING EMERGENCY EXIT HATCH SENSOR IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 52-71-01. OPERATIONAL CHECK GOOD. DEFERRAL 65130 CLEARED.
